dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Joseph J. Gajewski (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLKenneth J. Tupper, Richard W. Counts, Joseph J. Gajewski: Geometry Optimization Within a Modified Extended Hückel Formalism: Modifications to the ASED Program. Computers & Chemistry 15(2): 157-160 (1991)

Selection of 1 from 3 records - Joseph J. Gajewski has 4 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page